I’m not sure about this new medication.

I’m already feeling constantly hungry since this new medication has got into my body. I don’t want to be fat but also being hungry isn’t pleasant either. I like the fact that it sends me straight to sleep. The sedation effect isn’t pleasant but others have told me that disappears once your body is used to the medication. I don’t particularly want to spend my life on antidepressants but I may be too traumatised by my life experiences to ever come off of them completely. I have to be alert tomorrow morning to get mister to his vet appointment. I feel better for sleeping properly but I still feel off in other ways. Maybe I’m not just depressed? There might be something else going on… that isn’t easy to find out when the GP surgeries aren’t offering face to face appointments. I just can’t cope at the moment. I have no energy even when I’ve managed sleep.